In the Lone Star State, the Texas Health Department has confirmed that a teen got lung disease after vaping. Pushan Jani, MD, assistant professor of pulmonary and sleep medicine at McGovern Medical School at UTHealth in Houston, has been keeping up with the rise of tobacco substitutes such as e-cigarettes and is available to comment on this development. E-cigarettes produce an aerosol by heating a liquid that usually contains nicotine—the addictive drug in regular cigarettes, cigars, and other tobacco products—flavorings, and other chemicals that help to make the aerosol, according to the Centers for Disease Control and Prevention. Users inhale this aerosol into their lungs. Bystanders can also breathe in this aerosol when the user exhales into the air. Jani, who is also affiliated with Memorial Hermann-Texas Medical Center and UT Physicians, has several issues with the tobacco substitutes. According to published research data, the flavoring agents used in vaping products can cause inflammation and damage to the lungs. While there is no tobacco, users are still getting nicotine. The impact of vaping to bystanders is not known. In practice since 2007, Jani is a full-time interventional pulmonologist and bedside educator. Jani’s clinical expertise is in procedural care, including electromagnetic navigational bronchoscopy, endobronchial ultrasound-guided biopsies (EBUS), transtracheal oxygen catheter insertions, and percutaneous dilatational tracheostomy.

No Clipping

No Research/Citations

No Pitches / Articles Found

No Quotes

Media mobile No : 832-755-8950

Media office Phone : 713-500-3030

Media email : Robert.Cahill@uth.tmc.edu

No Video

close
0.08054